# SDR BAQA087772

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,815 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 878867
- Condition: Will Not Balance
- Location: Main Rotor
- Part time: 1,733 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADES REMOVED BECAUSE THEY APPEAR TO BE HEAVY AND WILL NOT BALANCE.  BLADES WERE JUST IN REPAIR IN  APRIL.  BLADES HAVE ONLY 84.8 HOURS ON THEM SINCE LAST REPAIR.
